I’m too lazy to check to see if I talked about this, but aside from my seizures increasing (higher stress, yo), I also had a pretty serious bout of OCD the other day that resulted in my scrubbing my tub/shower with a grout brush (which is like an over-sized toothbrush) just so that I could take a bath.
That hasn’t happened in a while, and when I didn’t stop after I started getting physically uncomfortable from the squatting (I was basically doing lunges across the bathtub), I realized that perhaps I was a bit manic.
Anyway, the tub’s clean, I had my bath, but I had to walk with a cane on Wednesday because I could barely move because my legs were so screwed up.
In fact, I was so sore Wednesday that I actually haven’t been to the dentist, because it hurt to drive. Seriously. WTF.
I went to the doctor today for a follow-up, and brought all that up to her, and she gave me “the look.”
You know that look, if you’ve ever stubbornly refused a certain type of treatment because you’re hopeful that a simpler method will work? The doctor is basically like, “oh, honey…give it up, you’ve lost…it’s my turn.”
I’ve also been compulsively weighing myself in Forrest’s bathroom whenever I use it, multiple times per visit, though I didn’t tell my doctor that. I’m already a zebra. I don’t want to be zedonk (half zebra, half donkey/jackass). I have neither lost nor gained any weight in over a year. That’s just weird, but beside the point.
So I’m on her “pet” medication, Paxil. I’ve taken it, before, but it was a long time ago, and my body’s changed quite a bit since then, so who knows how it’s going to affect me? Predictably, the first side effect that began was excessive yawning. Bastard little pill. Zoloft does the same thing, and it’s pretty immediate, which always confused me (like, why does it happen so soon, not why does it happen – I understand the mechanics, just not the timing), but whatever.
I had a full-on panic attack in the doctor’s office when she brought up maintenance medication, which was HILARIOUS, because there was a nurse-practitioner student in the room. HAW HAW. She and my doc both did the pug head-tilt at me, so then I had to explain that anti-depressants usually cause me to go from “not great” to “suicidal,” and I don’t relish the thought.
Fun side effects also include nausea, diarrhea, and loss of appetite. Oh, and bleeding more easily, since I’m on NSAIDS as a general rule. THIS IS WHY I PANIC. I already bruise like a cancer patient (not a joke or a jab – it’s just true)…I’m not really looking forward to explaining extensive bruising, especially with how clumsy I am.
Anyway, I’m trying it, and am planning to give it a GOOD effort, because I can’t keep going the way I am, with all of the ridiculously stupid things that have been happening.
So…happy thoughts? Please? I’d like to feel a bit more normal for at least a bit.